A bifurcation problem for a quasi-linear elliptic boundary value problem

Mitsuhiro Nakao*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

30 Citations (Scopus)
Original languageEnglish
Pages (from-to)251-262
Number of pages12
JournalNonlinear Analysis
Issue number3
Publication statusPublished - 1990
Externally publishedYes


  • Bifurcation problem
  • boundary value problem
  • ordinary differential equation
  • quasi-linear elliptic equation

ASJC Scopus subject areas

  • Mathematics(all)
  • Analysis
  • Applied Mathematics

Cite this